On fixed point free involutions of $R^1 × S^2$
Colloquium Mathematicum, Tome 36 (1976) no. 2, pp. 237-240
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_36_2_237_240,
author = {Gerhard X. Ritter},
title = {On fixed point free involutions of $R^1 {\texttimes} S^2$},
journal = {Colloquium Mathematicum},
pages = {237--240},
year = {1976},
volume = {36},
number = {2},
doi = {10.4064/cm-36-2-237-240},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-36-2-237-240/}
}
Gerhard X. Ritter. On fixed point free involutions of $R^1 × S^2$. Colloquium Mathematicum, Tome 36 (1976) no. 2, pp. 237-240. doi: 10.4064/cm-36-2-237-240
Cité par Sources :